To the Editor: Dr. Khandaker et al. mention that the development of manic symptoms in the patient, which occurred after oseltamivir use, may have been a red herring in the causation. This would be difficult to conclude, since she experienced only mild upper respiratory symptoms and fever for 1 day and the fever subsided before the start of oseltamivir and onset of manic symptoms. However, she and her parents could note that there was a marked change in her personality, with elated mood, after taking oseltamivir. A previous case series showed that neuropsychiatric adverse events after oseltamivir use may start on the first day of treatment (1). The close temporal relationship between the onset of manic symptoms and the use of oseltamivir in our patient, with relatively mild upper respiratory symptoms and fever that subsided before the onset of mania, suggests that oseltamivir-induced mania was a more likely diagnosis.